# SDR 97ZZZM111

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A157931
- Condition: Cracked
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE LEFT OUTBOARD FLOOR BEAM LOWER ATTACH ANGLE ON THE LOWER FLANGE AT FS 658 WAS FOUND WITH A .5 INCH CRACK.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLE DOUBLERS IAW DC-9 SRM 53-01 FIG 2 AND RES 0455.  (M)
